# SDR 05FDEA03108

- Difficulty date: September 25, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 47,275 hours, 9,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, 02 CORROSION FOUND AT RIGHT CEILING FLOOR STRUCTURE AT STA 1921 TO STA 1941 X= -40.
